# SDR DXTA0310202139050

- Difficulty date: March 6, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 1,839 hours, 1,254 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Garlock Seal
- Part number: 38635041
- Part serial: NSN
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING AND BLEED AIR ON, ACFT FILLED WITH SMOKE. LOOKED LIKE IT WAS COMING OUT OF ALL THE GASPERS. HEAVY SMOKE ON BOARD. *** CORRECTIVE ACTION *** CONFIRMED THAT SMOKE IN THE CABIN IS ONLY PRESENT WITH "APU BLEED" ON AND ENVIRONMENT SYSTEM IN HOT POSITION. SMOKE DISSIPATES WHEN TEMP IS DRIVEN COLD. REINSTALLED APU BLEED AIR LINE AND APU AIR TEMP BULB. COMPLIED WITH APU RUN AND ENVIRONMENTAL SYSTEM OPS CHECK. APU BLEED AIR LINES LEAK CHECK GOOD. APU AIR TEMP BULB LEAK CHECK AND OPERATIONAL CHECK GOOD. ENVIRONMENTAL SYSTEM OPERATIONAL CHECK GOOD. SMOKE AND OIL SMELL IS NO LONGER PRESENT IN CABIN WITH APU BLEED AIR ON AND CABIN HEAT SET TO MAX. REMOVED APU STARTER/GENERATOR PIN: 9914685-1 SIN: PL 050. FOUND OIL LEAKING FROM GARLOCK SEAL. NETJETS ELECTS TO REPLACE GARLOCK SEAL. WORK DONE IAW CITATION 680A MM SECTION 49-10-00 AND 80-10-25.  REMOVED APU S/G ADAPTER ASSY. REMOVED AND REPLACED GARLOC SEAL. INSTALLED S/G ADAPTER ASSY. INSTALLED APU STARTER GENERATOR IAW 680A M/M CH.80-10-25. RAN APU AND OPERATED TEMPERATURE CONTROL FROM COLD TO HOT IN BOTH AUTO AND MANUAL MODES. SYSTEM OPS CHECKS GOOD WITH NO SMOKE OR OIL SMELL NOTED. SIG GARLOC SEAL LEAK CHECKS GOOD. INSTALLED APU R/H ACCESS PANEL.
